Чижиков Ігор Ельбертович

Посада: професор кафедри математичного і функціонального аналізу

Науковий ступінь: доктор фізико-математичних наук

Вчене звання: професор

Наукові інтереси

  • теорія Неванлінни;
  • теорія аналітичних та субгармонійних функцій;
  • аналітична теорія диференціальних рівнянь;

Курси

Публікації

  1. Чижиков И.Э. К узкой обратной задаче теории распределения значений в полуплоскости // Математическое моделирование и комплексный анализ. – Вильнюс: Техника. – 1996.- С.63-64.
  2. Чижиков І.Е. До оберненої задачі теорії розподілу значень для функцій, аналітичних у півлощині // Інтегральні перетворення та їх застосування до крайових задач: Зб. наук. пр.- Київ: Ін-т математики НАН України, 1997. – Вип.15.- С.270-281.
    Завантажити pdf-файл
  3. Чижиков І.Е. Дефекти мероморфних у півплощині функцій // Вісник Львів. ун-ту.- 1997.- Вип.48.- С.12-16.
    Завантажити pdf-файл
  4. Чижиков І.Е. Про множини додатних відхилень функцій, мероморфних в одиничному крузі // Мат. методи та фіз.-мех. поля.- 1997.- Т.40, № 4.- C.48-53.
    Завантажити pdf-файл
  5. Chyzhykov I.E. A new application of Fuchs-Hayman’s function // Matem. Studii. – 1998.- V.9, No.1.- P.7-15.
    Завантажити pdf-файл
  6. Skaskiv O. B., Chyzhykov І. Е. The Nevanlinna characteristics and maximum modulus of gap power series // Mat. Studii.- 2000.- V.13, No.2.- P.125-133.
  7. Чижиков І. E. Про множини додатних відхилень аналітичних функцій // Вісник Львів. ун-ту.- 2000.- Вип.58.- С.48-53.
  8. Скасків О.Б., Чижиков І.Е. Про мінімум модуля цілої функції нульового роду // Вісник Львів. ун-ту.- 2001.- Вип.59.- С.61-65.
    Завантажити pdf-файл
  9. Чижиков И.Э. Свойство близости a-точек и структура римановых поверхностей класса Fq // Мат. физ., анализ, геом.- 2001.- Т.8, № 4.- C.140-154.
    Завантажити pdf-файл
  10. Chyzhykov I.E., Sheremeta M.M. Boundedness of l-index for entire functions of zero genus // Mat. Studii.- 2001.- V.16, No.2.- P.124-130.
    Завантажити pdf-файл
  11. Chyzhykov I.E. An addition to cos   -theorem for subharmonic and entire functions of zero lower order // Proc. Amer. Math. Soc. – 2002.- V.130, No.2.- P.517-528.
    Завантажити pdf-файл
  12. Chyzhykov I.E. On minimum modulus of an entire function of zero order // Mat. Studii.- 2002.- V.17, No.1.- P.41-46.
    Завантажити pdf-файл
  13. Chyzhykov I.E. Approximation of subharmonic functions of slow growth // Math. phys., analysis, geometry.- 2002.- V.9, No.3.- P.509-520.
    Завантажити pdf-файл
  14. Chyzhykov I., Gundersen G.G., Heittokangas J. Linear differential equations and logarithmic derivative estimates // Proc. London Math. Soc. (3).- 2003.- V.86.- P.735-754.
    Завантажити pdf-файл
  15. Bordulyak М.Т., Chyzhykov I.Е., Sheremeta М.М. Preservation of l-index boundedness under zeros shifts // Mat. Studii.- 2003.- V.19, No.1.- P.21-30.
    Завантажити pdf-файл
  16. Чижиков І.Е., Шеремета М.М. Про обмеженість l-індексу цілих функцій. Доп. НАН України.- 2003.- № 7.- C.33-39.
  17. Chyzhykov I.Е. An estimate of a size of the set where the modulus of an analytic function is greater than 1 // Mat. Studii.- 2004.- V.21, No.1.- P.35-46.
    Завантажити pdf-файл
  18. Чижиков И. Э. Аппроксимация субгармонических функций // Алгебра и анализ.- 2004.- Т.16, №3.- С.211-237.
    Завантажити pdf-файл: Rus Eng
  19. Chyzhykov I.E. Growth of harmonic functions in the unit disc and an application // Oberwolfach Reports, EMS, Vol.1, No.1, P.391-392.
    Завантажити pdf-файл
  20. Chyzhykov I.E. On an asymptotic equality between the minimum and the maximum of delta-subharmonic functions of zero genus, Compt. Math. Funct. Theory, 2004, V.4, No.2.- P.447-460.
    Завантажити pdf-файл
  21. Chyzhykov I.E. Growth and representation of analytic and harmonic functions in the unit disc, Ukrainian Mathematical Bulletin, V.3, (2006), No.1, 31-44.
    Завантажити pdf-файл
  22. Чижиков І. Е. Узагальнення однієї теореми Гарді-Літтлвуда, Мат. методи і фіз.-мех. поля, Т.49, 2006, № 2, 74-79.
    Завантажити pdf-файл
  23. Chyzhykov I.E. Sharp logarithmic derivative estimates for meromorphic functions// Mat. Studii. – 2007. – V.27, №2. – P.120-138.
    Завантажити pdf-файл
  24. Чижиков І.Е. Про повний опис класу аналітичних в крузі функцій без нулів із заданими величинами порядків // Укр. мат. журнал. – 2007. – Т.59, №7.– С.1979-1995.
    Завантажити pdf-файл
  25. Chyzhykov I. On minimum modulus of bounded analytic functions, Math. Visnyk NTSh. 4 (2007), 318–328.
    Download the pdf-file
  26. Chyzhykov I.E. Growth of analytic functions in the unit disc and complete measure in the sense of Grishin, Matematychni Studii, 29 (2008), no.1, 151–164.
    Download the pdf-file
  27. Chyzhykov I. Approximation of subharmonic functions in the unit disk, J. Mathem. physics, analysis, geometry, 4 (2008), No 2, 211–236.
    Download the pdf-file
  28. Chyzhykov I.E. Concentration of zeros and poles, $h$-measures, and uniform logarithmic derivative estimates of meromorphic functions, Matematychni Studii, 29 (2008), no.2, 151–164.
    Download the pdf-file
  29. I.Chyzhykov, L.Kolyasa, Logarithmic derivative estimate for subharmonic functions, Mat. Stud. 30 (2008), no.1, 22-30.
    Download the pdf-file
  30. I.Chyzhykov, J.Heittokangas and J.Rattya, On the finiteness of ?-order of solutions of linear differential equations in the unit disc, J. d’Analyse Math. 109 (2009), V.1, 163-196.
    Download the pdf-file
  31. I.Chyzhykov, Argument of bounded analytic functions and Frostman’s type conditions, Illinois Math. J. (2010)
    Download the pdf-file
  32. I.Chyzhykov, J.Heittokangas and J.Rattya, Sharp logarithmic derivative estimates with applications to ODE’s in the unit disc, J.Austr. Math. Soc. 88 (2010), 145-167
    Download the pdf-file
  33. I.E.Chyzhykov, O.A.Zolota, Sharp estimates of the growth of the Poisson-Stieltjes integral in the polydisc, Mat. Stud. 34 (2010), no.2, 193-196. Download the pdf-file
  34. I.E.Chyzhykov, O.A.Zolota, Growth of the Poisson-Stieltjes integral in the polydisc, J.Math. Phys. Analysis, Geometry, 7 (2011), no.2, 141-157.
    Download the pdf-file
  35. В.В.Ковалик, І.Е.Чижиков, Зростання інтеграла Пуассона-Стільтьєса в полікрузі, Мат. Студії. 35 (2011), no.2, 155-164.
    Download the pdf-file
  36. I.E.Chyzhykov, O.A.Zolota, On sharpness of growth estimates of Cauchy-Stieltjes integrals in the unit disc and polydisc // Mat. Stud. — 2012. — V. 37, no.2. — P. 155-160.
  37. Igor Chyzhykov, Severyn Skaskiv, Growth, zero distribution and factorization of analytic functions of moderate growth in the unit disc // in the Blaschke Products and their Applications. J.Mashreghi, E.Fricain eds., Fields Institute Communications. — 2012. — V.65. — P. 159–173.
  38. I.E.Chyzhykov, Zero distribution and factorization of analytic functions of slow growth in the unit disc, Proc. Amer. Math. Soc. — 2013. — V.141. — P.1297–1311.
  39. I. Chyzhykov, N. Semochko, To estimates of a fractional counterpart of the logarithmic derivative of a meromorphic function // Mat. Stud. — 2013. — {V. 39}, no.1. — P.107–112.
  40. Igor Chyzhykov, Yurii Lyubarskii, Uniform approximation of subharmonic functions in the unit disk // Math. Reports, Rom. Acad.Sci. — 2013. — V. 15, no.4. — P.359–371.
  41. Igor Chyzhykov, Iryna Sheparovych, Interpolation of analytic functions of moderate growth in the unit disc and zeros of solutions of a linear differential equation // J. Math. Anal. Appl. — 2014. — V. 414. — P.319–333.
  42. I. Chyzhykov, M. Voitovych, On the growth of the Cauchy-Szego transform in the unit ball// J. Math. Phys. Anal, Geom.– 2015. — V.11, no.2. — P.1–10.
  43. I. Chyzhykov, M. Kravets, On the Minimum Modulus of Analytic Functions of Moderate Growth in the Unit Disc, Comp. Methods and Function Theory. — — V.16, No. 1. — 2016. — 53–64.
  44. I. Chyzhykov, N. Semochko, Generalization of the Wiman-Valiron method for fractional derivatives // International Journal of Applied Mathematics. — V. 29, No. 1. — 2016. — P.19–30. http://www.diogenes.bg/ijam/contents/2016-29-1/3/3.pdf
  45. Н.С. Семочко, I. Е. Чижиков, Зростання розв’язкiв дробових диференціальних рiвнянь // Допов. НАН України. 2016. – №8. – С.12-18.
  46. Walter Bergweiler and Igor Chyzhykov, Lebesgue measure of escaping sets of entire functions of completely regular growth, J. London Math. Soc. 94 (2016), no. 2, 639–661. doi:10.1112/jlms/jdw051
  47. I. Chyzhykov, N. Semochko, Fast growing entire solutions of linear differential equations, Math. Bull. Shevchenko Sci. Soc. 13 (2016) 68–83.
  48. I. Chyzhykov, M. Voitovych Growth description of pth means of the Green potential in the unit ball, Complex Variables and Elliptic Equations (2016), DOI: 10.1080/17476933.2016.1251423 http://dx.doi.org/10.1080/17476933.2016.1251423

Біографія

Дата народження – 03.11.1972

Вчене звання – професор (з 2013 р.)

Працює викладачем з 1999 р.

 

Розклад